New to t-nation, come from fitmisc but don’t think ill get the answers I’m looking for on there.
I ran my first cycle of test and var. Great cycle, great gains and had zero sides, PCT went well.
I wanted to add another compound for my second cycle so I decided to do Test Var and add Deca. -Test 500, Deca 300, Var 80mged
Within the first week or 2 I noticed it was very hard for me to finish. Could rarely cum. Out of nowhere I was miserable, could not be alone, crying myself to sleep every night and was so unhappy even when I was in the happiest places. After my 4th week I decided to discontinue Deca, I stayed on test for another 3 months. By week 6 is when I got the notorious Deca dick while with my girlfriend.
My coach told me that my doses were low enough that I wouldn’t need caber. He told me to take nolvadex, and if I had sides to take adex. I eventually switched to adex a couple weeks into the Deca dick. Obviousy I wasn’t better and wanted caber, he said he couldn’t get caber but he had Prami. I took Prami for the rest of the cycle but no help… Everyone said they feel sick on Prami or nauseous and I didn’t notice a thing, maybe it wasn’t legit or dosing was wrong.
I slowly got a little better over the year having sex more often but still nowhere near what I use to be. I would get better for a week or so and then be back to complete limp dick. But overall an upward trend.
My semen has fluctuated from being completely clear and watery to becoming a bit thicker sometimes.
Tested my Test and Im a little above where I was before I ever cycled. Now this morning I went to go get my estrogen and prolactin levels tested. If nothing is found I’m sure my doctor will refer me to an Endo at this point.
It has now been a year and 3 months since my last pin on anything, 18 moths since my last deca pin. The times when I’m better give me hope that I will recover but the watery semen is a huge concern.
I will never touch a 19-norm again or any steroid.
I am looking for advice on what I should do? Any others here who have experienced the same thing and recovered? I know there are a lot of great threads on this already but thought I’d make my own to help anyone else in the future.